# SDR CALA2025021002251

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 98,176 hours, 13,878 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: TDH81165001
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND GEAR DOOR ICAS MESSAGES AFTER TAKEOFF.  MAIN G EAR STUC K IN TRANSIT.ACPD MAIN GEAR TILT SENSORS TARGET TEST FOR S-245/S-246/S-267/S-268 OK REF AMM 32-09-07-702-027-001 ALSO ACPD PSEU LDG GEAR SYSTEM TEST 1 & #2 OK REF FIM 32-09 FAULT TREE 803.REQUIRES FURTHER T/S. EICAS SHOWS NO STS MSGS , VISUALLY CHECKED MLG SEQUENCY VLS, RESTRICTOR VLVS, DOOR OPERATED SEQ VLVS AND SELECTOR BYPASS VALVE NO LEAKS OR OTHER DAMAGES OBSERVED, REMOVED CLEANED AND RECONNECTED J1 AND J2 FROM SELECTOR BYPASS VALVE, PSEU TESTS FOR LANDING GEAR SYS #1 AND SYS #2 SHOWS NO FAULTS CODES 503, 504, 505 AND TARGET TESTS 240,241,242, 260,261,262,263 LATCH AND DRAG/SIDE BRACES LOCKED ALSO OPERATED MLG AND NLG FROM GROUND HANDLE, DOORS OPERATES NORMALLY. REFS FIM 32-09 TSK 803 ,AMM 32-32-00/501, PERFORMED OPERATIONAL TEST-LANDING GEAR CONTROL SYSTEM (AIRPLANE ON THE GROUND), MLG DOORS DID NOT ACTUATE. MLG OPERATES ONLY FROM GROUND HANDLY SWITCH. LANDING GEAR EXTENSION AND RETRACTION REFERENCE: 32-30-01-101 ACPD T/S CHKD 28VDC AT K10365 A2 AND X1 VOLTAGE NORMAL, FOUND K10365 IN FAULTY A2 TO A1 WITH OPEN CIRCUIT DURING OPERATION REMOVED AND REPLACED K10365 AS REF. WDM 32-35-11-1. ACPD OPERATIONAL TEST-LANDING GEAR CONTROL SYSTEM. TOMC, REMOVED AND REPLACED SELECTOR/BYPASS VALVE FOR THE MAIN LANDING GEAR 32-31-04. PARTS USED: 19-2821-3-0013,QTY :1, NO 28VDC PRESENT AT A1 PIN. ALSO PERFORMED WIRING CHK FSEVERAL TIMES AND NO DUPLICATION FAILURE WAS POSSIBLE. THE SYSTEM IS OPERATING NORMALLY.
